# SDR CALA2021100601781

- Difficulty date: October 4, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 60,326 hours, 26,212 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead
- Part number: D5713019620000
- Condition: Cracked
- Location: Fr35str30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROTO PROBE OF FASTENER HOLES AT LH FR35 STR30, A CRACK IN DICATION WAS NOTED IN THE BOTTOM AFT HOLE.() REPAIRED LH FR35 STR 30 HOLE #2 BY COMPLYING WITH EC/RA 5321-020 55 WITH NO DEVIATIONS. ACCOMPLISHED BY EMP#V933440 AT BFM VT AER OSPACE MOBILE. NR#0013366
